# SDR CA160304010

- Difficulty date: March 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 4,415 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2720 · Rudder Control System
- Part: Tension Spring
- Part number: 120A427006
- Condition: Stiff
- Location: Rudder
- Part time: 4,465 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED CONTROL STICK APPEARS EXCESSIVLY STIFF. THIS WAS DETECTED UPON ENTRY IN THE AIRCRAFT PRIOR TO FLIGHT.   INSPECTION FOUND THAT THE FWD RUDDER AILERON COUPLING SPRING WAS BROKEN. BOTH SPRINGS REPLACED IAW MM 27-12 AND MSB 1121-074. NO DETECTABLE REASON FOR THE FAILURE.
